# SDR SWAA2021081592153

- Difficulty date: June 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR T STRAP; BS887; LBL9 TO RBL21. WL 156. / REMOVED AND REPLACED NEW/SERVICABLE ACB FLOOR T-STRAP AT BS887 LBL9 TO RBL21; WL156 PER SRM #51-40-02-0G-0 AND AIPC #55-92-11-30 57609U 25JUN20
